# SDR DALA13056873714

- Difficulty date: October 28, 2013
- Submitted: October 31, 2013
- Operation: Air carrier
- Aircraft: N384DA
- Make and model: Boeing 737832
- Aircraft serial: 30347
- Aircraft time: 44,941 hours, 18,436 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 196.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND LIGHTNING DAMAGE TO FASTENER HOLE ON SKIN BS 196.5, BL 0.  MX REPAIRED IAW ERA 508731-14, REV A.
